MathSciNet Relay Station
MathSciNet bibliographic data
MR1112494 (93a:14010) 14D22 (32G13 55N99 57R15 58F05)
Karshon, Yael An algebraic proof for the symplectic structure of moduli space. Proc. Amer. Math. Soc. 116 (1992), no. 3, 591–605.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement